# SDR C2XA09RI013

- Difficulty date: January 13, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 21,782 hours, 16,160 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 2014AB
- Part serial: 863
- Condition: Defective
- Location: Cabin Pressure
- Part time: 21,782 hours, 16,160 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 2675 - EWR - FLIGHT CREW REPORTED PRESSURIZATION SYSTEM SPIKING UNCOMMANDED.  EWR MX R&R CPAM AND PERFORMED OPS CHECK SUCCESSFULLY. ACFT APPROVED FOR RETURN TO SERVICE.
